- This topic is empty.
- You must be logged in to reply to this topic.
Dr. Diana, both a doctor (therapeutic optometrist), and a recovered POTS and ME/CFS patient, offers help and hope for POTS, Dysautonomia, Ehlers-Danlos syndrome, Chronic Fatigue, Chronic Lyme, vascular abnormalities, Fibromyalgia, and Multiple Sclerosis. Dr. Diana is now working full time at POTS Care.
NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Brain Atrophy……MRI no longer normal on 15 year old boy…. need help please!
I have read “The Driscoll THeory: The role of external communicating hydrocephalus, mast cell disease and CCSVI as the cause of POTS in EDS…
My son’s story is so long…the last 3 years has been a nightmare. We have figured out so much and I am so thankful for Dr. Diana…..
He has MCAD/POTS/and has had seizures for almost 10 years. Seizures became controlled with the histamine blockers for MCAD. He is now on almost of the histamine blockers and mast cell stabilizers (allegra, pepcid, atarax, dye free benedryl, singulair, ketotifen, and neuro protek) With every single medicine we have added the POTS symptoms has gotten better.
His thyroid -TSH level was undetectable until we just had it checked and it is fine now. This I believe is the addition of adding Ketotifen and neuro protek (low pheno) because it helped with brain inflammation. Question: He now has a abnormal MRI—brain atrophy and this was talked about in the study. With diamox….did this get better… the brain atrophy (organic brain disease? Also if I can talk them into diamox (he is getting admitted tomorrow) do you have to go off florinef?? He takes milodrine…florinef…and ddvap at night… I just have to know what he needs to go off of if he goes on diamox…. He gets admitted to tomorrow at 11 am…
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross